# SDR RAIA970501

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Selector
- Part number: 5148YMK83NP
- Condition: Failed
- Location: Cockpit
- Part time: 15,889 hours
- Stage of operation: LD
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

STL - TRAINING - FLAPS REMAIN AT 35 DEGREES WHEN SELECTED TO 10 DEGREES FOR GO-AROUND.  FLAPS CAME UP ONLY WHEN SELECTED TO ZERO DEGREES.  MAINTENANCE REPLACED FLAP SELECTOR HANDLE.  (X)
